X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (25) 25
33e99 (23) 23
mathematics, applied (11) 11
number theory (5) 5
40a25 (4) 4
40b05 (4) 4
analysis (4) 4
combinatorics (4) 4
euler sums (4) 4
integrals (4) 4
mathematics, general (4) 4
11m99 (3) 3
33e05 (3) 3
differential equations (3) 3
field theory and polynomials (3) 3
fourier analysis (3) 3
functions of a complex variable (3) 3
mathematical physics (3) 3
numerical analysis (3) 3
operators (3) 3
special functions (3) 3
theorems (3) 3
transforms (3) 3
33c05 (2) 2
33c55 (2) 2
34a99 (2) 2
34b30 (2) 2
34l99 (2) 2
70h03 (2) 2
algebra (2) 2
classical analysis and odes (2) 2
computer science (2) 2
drinfeld integral (2) 2
functions (2) 2
mathematical analysis (2) 2
mathematics - classical analysis and odes (2) 2
multiple zeta values (2) 2
ordinary differential equations (2) 2
polynomials (2) 2
primary: 33e99 (2) 2
riemann zeta function (2) 2
05d99 (1) 1
11a05 (1) 1
11b75 (1) 1
11c08 (1) 1
11g99 (1) 1
11p99 (1) 1
14f99 (1) 1
19e99 (1) 1
26a33 (1) 1
28c20 (1) 1
2nd quantization (1) 1
2×2 fuchsian linear system (1) 1
31c05 (1) 1
32s99 (1) 1
33-01 (1) 1
33c20 (1) 1
33c4 (1) 1
33c45 (1) 1
33c90 (1) 1
33e17 (1) 1
33e30 (1) 1
33f05 (1) 1
34a05 (1) 1
34a20 (1) 1
34a25 (1) 1
34a30 (1) 1
34a34 (1) 1
34c15 (1) 1
34k14 (1) 1
35c15 (1) 1
39b12 (1) 1
41a10 (1) 1
44a15 (1) 1
44a20 (1) 1
45e05 (1) 1
62h99 (1) 1
65d20 (1) 1
65d32 (1) 1
81r12 (1) 1
affine function (1) 1
airy functions (1) 1
almost periodic function (1) 1
analogue (1) 1
analytic feynman-integrals (1) 1
analytic function (1) 1
analytic functions (1) 1
antiquantization (1) 1
apparent singularity (1) 1
applications of mathematics (1) 1
argumento matricial (1) 1
barnes-bernoulli numbers (1) 1
bernstein functions (1) 1
bernstein inequalities (1) 1
beta function (1) 1
bibasic analitic function (1) 1
biconfluent heun function (1) 1
bochner theorem (1) 1
boundary value problems (1) 1
bounded linear operator (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Constructive approximation, ISSN 1432-0940, 2015, Volume 43, Issue 3, pp. 357 - 369
Littlewood polynomials are polynomials with each of their coefficients in $$\{-1,1\}$$ { - 1 , 1 } . A sequence of Littlewood polynomials that satisfies a... 
11C08 | 05D99 | 33E99 | Numerical Analysis | Analysis | Littlewood polynomials | Rudin–Shapiro polynomials | 41A10 | 11B75 | 11P99 | Mathematics | Mahler measure | SUBARCS | MATHEMATICS | BOUNDS | NORM | Rudin-Shapiro polynomials | FEKETE POLYNOMIALS | MOMENTS
Journal Article
Constructive Approximation, ISSN 0176-4276, 2/2014, Volume 39, Issue 1, pp. 75 - 83
Painlevé equations are studied on the basis of linear equations, which are generic for them. Different possible approaches are compared to each other. Formulas... 
Heun deformed equation | 33E99 | Mathematics | Heun equation | 2×2 Fuchsian linear system | 33E17 | Euler integral transform | Antiquantization | 32S99 | Apparent singularity | Numerical Analysis | Analysis | 81R12 | Painlevé equation | 34B30
Journal Article
Aequationes mathematicae, ISSN 0001-9054, 8/2015, Volume 89, Issue 4, pp. 957 - 980
By differentiations we derive from the functional equation $$\varphi (F(x)+G(y))+\psi (H(x)+K(y))-\omega (x+y)=0 \quad \quad \quad \quad (1)$$ φ ( F ( x ) + G... 
Sutô sum | Mathematics | Secondary 33E99 | Analytic function | Maple worksheet | Equivalent solutions | Lambert W-function | 39B12 | Analysis | Primary 39B32 | Rank (linear) | Affine function | List | Symmetries | Combinatorics | Solution | Sutǒ sum | Linear equations
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 08/2012, Volume 23, Issue 8, pp. 581 - 593
We show that many functions containing the Lambert W function are Stieltjes functions. We extend the known properties of the set of Stieltjes functions and... 
Secondary: 26A48 | Lambert W function | complete Bernstein functions | completely monotonic functions | Primary: 33E99 | Bernstein functions | Stieltjes functions | MATHEMATICS | MATHEMATICS, APPLIED | PADE APPROXIMANTS | Integrals | Transforms | Representations
Journal Article
The Ramanujan Journal, ISSN 1382-4090, 4/2012, Volume 27, Issue 3, pp. 343 - 347
We give a natural derivation of a formula of Ramanujan, described by B.C. Berndt as “enigmatic”, for the harmonic series. 
Ramanujan | 33E99 | Functions of a Complex Variable | Field Theory and Polynomials | Harmonic series | 33-01 | Mathematics | 33F05 | 65D20 | Fourier Analysis | Number Theory | 40A25 | Combinatorics | Enigmatic formula | MATHEMATICS
Journal Article
Functiones et Approximatio, Commentarii Mathematici, ISSN 0208-6573, 2012, Volume 46, Issue 1, pp. 63 - 77
For positive integers \alpha_{1}, \alpha_{2}, \ldots, \alpha_{r} with \alpha_{r} \geq 2, the multiple zeta value or r-fold Euler sum is defined by... 
Euler sums | Stuffle formulae | Multiple zeta value | Hurwitz zeta function | 33E99 | 11M99 | stuffle formulae | 40B05 | multiple zeta value | 40A25
Journal Article
Open Mathematics, ISSN 2391-5455, 02/2019, Volume 17, Issue 1, pp. 32 - 42
Given positive integers , ′ and , we investigate the Möbius-Bernoulli numbers ), double Möbius-Bernoulli numbers (n, ′), and Möbius-Bernoulli polynomials )( ).... 
Möbius-Bernoulli numbers | Barnes-Bernoulli numbers | 33E99 | Dedekind sums | 11A05 | Mobius-Bernoulli numbers | MATHEMATICS | CRITICAL-VALUES | möbius-bernoulli numbers | 33e99 | barnes-bernoulli numbers | 11a05 | dedekind sums
Journal Article
Abstract and Applied Analysis, ISSN 1085-3375, 04/2004, Volume 2004, Issue 4, pp. 295 - 306
First, we trace the genesis of the canonical form of Heun's biconfluent equation. Second, we present a method which allows us to find an integral expression as... 
35C15 | 33E99 | 33E30 | 33C20 | 34B30 | 33C90 | 34L99
Journal Article
Moroccan Journal of Pure and Applied Analysis, 06/2018, Volume 4, Issue 1, pp. 17 - 32
In this paper the periodic even functions for which all the regular Riemann sums vanishe are called special periodic even functions. A construction of some of... 
fonctions de Moebius et de Liouville | estimation de H. Davenport | Primary: 33E99 | éries de Fourier
Journal Article
Osaka journal of mathematics, ISSN 0030-6126, 12/1996, Volume 33, Issue 4, pp. 927 - 949
Journal Article
Mediterranean journal of mathematics, ISSN 1660-5454, 2018, Volume 15, Issue 3, pp. 1 - 11
In this paper, a system of equations in partial derivatives of elliptic type (1.1) is considered in $$E^2$$ E2 space of the complex variable $$z=x+iy$$ z=x+iy... 
Elliptic systems | 33E99 | Noether’s theorems | integral systems | Mathematics, general | Mathematics | 33E05 | 45E05 | special functions | MATHEMATICS | MATHEMATICS, APPLIED | Noether's theorems
Journal Article
Integral transforms and special functions, ISSN 1476-8291, 2018, Volume 29, Issue 12, pp. 1001 - 1017
We obtain some new formulae to compute the first derivative of confluent and biconfluent Heun functions under the minimal assumption of fixing only one... 
triconfluent Heun function | Special functions | Heun confluent function | doubly confluent Heun function | biconfluent Heun function | 33E99 | 33C55 | 34A99 | 33E05 | 33C05 | 70H03 | MATHEMATICS | MATHEMATICS, APPLIED | Ordinary differential equations | Integrals | Differential equations
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 10/2018, Volume 29, Issue 10, pp. 794 - 804
We present a conspicuous number of indefinite integrals involving Heun functions and their products obtained by means of the Lagrangian formulation of a... 
hypergeometric functions | Special functions | complete elliptic integrals | Heun functions | 33E99 | 33C55 | 34A99 | 33E05 | 33C05 | 70H03 | MATHEMATICS | MATHEMATICS, APPLIED | Hypergeometric functions | Ordinary differential equations | Elliptic functions | Integrals | Differential equations
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 01/2018, Volume 29, Issue 1, pp. 1 - 15
Journal Article
by Wang, L
Analysis Mathematica, ISSN 0133-3852, 12/2016, Volume 42, Issue 4, pp. 387 - 400
This paper is concentrated on giving a module containment theorem for piecewise continuous almost periodic functions (pcap function for short). One first... 
33E99 | Kronecker’s theorem | Analysis | module | Mathematics | 34K14 | (piecewise continuous) almost periodic function | impulsive differential equation | MATHEMATICS | Kronecker's theorem | MODEL | Differential equations | Functions (mathematics) | Theorems | Periodic functions | Mathematical analysis | Modules | Translations | Continuity (mathematics) | Containment
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 1993, Volume 70, Issue 3, pp. 481 - 516
Journal Article
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, ISSN 0025-5858, 4/2015, Volume 85, Issue 1, pp. 23 - 41
For positives integers $$\alpha _{1}, \alpha _{2}, \ldots , \alpha _{r}$$ α 1 , α 2 , … , α r with $$\alpha _{r} \ge 2$$ α r ≥ 2 , the multiple zeta value or... 
33E99 | Weighted sum formula | Multiple zeta values | Mathematics | Topology | Geometry | Algebra | Secondary 11M99 | 40B05 | Mathematics, general | Number Theory | Differential Geometry | Drinfeld integral | Shuffle product | Primary 40A25 | MATHEMATICS
Journal Article
Archiv der Mathematik, ISSN 0003-889X, 10/2008, Volume 91, Issue 4, pp. 330 - 338
For positive integers $$\alpha_{1}, \alpha_{2}, \ldots ,\alpha_{r}$$ with a r  = 2, the multiple zeta value or r-fold Euler sum is defined as [2] $$ \varsigma... 
sum formula | Secondary 11M99, 33E99 | multiple zeta values | Euler sums | Mathematics, general | Primary 40A25, 40B05 | Mathematics | Drinfeld integral | Multiple zeta values | Sum formula | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.